# SDR CALA9601325

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 2121 · Air Distribution Fan
- Part: Air Dist Fan
- Part number: 215201
- Condition: Inoperative
- Location: Air Dist Bay
- Part time: 18,630 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

A STRONG ELECTRICAL ODOR WAS SMELLED IN THE COCKPIT AFTER TAKEOFF.  THE FLIGHT ATTENDANT'S REPORTED SMOKE IN THE AFT/MID CABIN.  THE AIR DISTRIBUTION FAN WAS TURNED OFF AND THE SMOKE APPEARED TO DISSIPATE.  THE AIRCRAFT WAS DIVERTED TO IAD WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR DISTRIBUTION FAN AT FAULT.  THE FAN CIRCUIT BREAKERS WERE COLLARED AND THE CONTROL SWITCH WAS PLACARDED INOPERATIVE.
